menu icon

Alka Seltzer 10 Pack

    €2.89 (€0.29/each)
    Product Details
    Acetylsalicylic Acid (Aspirin) 324mg
    Sodium Hydrogen Carbonate 1744mg
    Citric Acid 965 mg
    For fast and effective relief of general pain such as migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.
    Fast Effective Pain Relief

    Safety Warnings

    CONTAINS ACETYLSALICYLIC ACID (ASPIRIN)
    Aspirin should not be given to children, particularly those under the age of 16 years without medical supervision. If symptoms persist for more than 3 days or your experience any other symptoms not related to the original condition, discontinue treatment immediately and consult your doctor. Prolonged use except under medical supervision may be harmful.
    Do not exceed the stated dose.
    KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

    Quantity

    Number of Units - 10

    Pack Quantity

    10 x Tablets

    Preparation and Usage

    Directions: Alka-Seltzer must always be dissolved in water before taking.
    Dosage: Adults: the usual dose is 2 tablets dissolved in water, repeated as necessary, with a maximum of 8 tablets in a 24 hour period.
    If you are taking other medication or are under the care of a doctor you should consult the doctor before using.
    Please read the enclosed leaflet carefully.

    Storage Type

    Ambient

    Minimum Age Advisory

    16 Years

    Return To

    Bayer Ltd,
    The Atrium,
    Blackthorn Road,
    Dublin 18.

    Name and Address:

    Bayer Ltd,
    The Atrium,
    Blackthorn Road,
    Dublin 18.
    Ingredients
    Each Effervescent Tablet contains: Aspirin (Acetylsalicylic Acid) 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid Anhydrous 965 mg, Sodium content 477mg per tablet, Alka-Seltzer dissolved in water becomes Sodium Acetylsalicylate, Sodium Citrate and Sodium Hydrogen Carbonate Contents include Sodium Benzoate (E211)
    Storage
    Do not store above 25°C. Store in the original package to protect from moisture.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021